# SDR USAA2010070691342

- Difficulty date: July 3, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 22,567 hours, 17,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1476 - BWI - EEL - RED EMERGENCY LIGHT COVER BY FORWARD CLOSET BROKEN.  MAINTENANCE INSTALLED NEW LENS COVER PER AIRBUS MAINTENANCE MANUAL 33-51-00.
